Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Fekete-Szegő problem for strongly close-to-convex functions


Authors: H. R. Abdel-Gawad and D. K. Thomas
Journal: Proc. Amer. Math. Soc. 114 (1992), 345-349
MSC: Primary 30C45
MathSciNet review: 1065939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ K(\beta )$ denote the class of normalized analytic strongly close-to-convex functions of order $ \beta \geq 0$, defined in the unit disc $ D$ and let $ f \in K(\beta )$, with $ f(z) = z + {a_2}{z^2} + {a_3}{z^3} + \cdots $, for $ z \in D$. Sharp bounds are obtained for $ \vert{a_3} - \mu a_2^2\vert$ when $ \mu $ is real.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1065939-0
Article copyright: © Copyright 1992 American Mathematical Society